MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE
Model Number 3100-0045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The original bunion correction was performed on (b)(6) 2019 with the crossroads minibunion products listed above.X-ray evidence immediately post-operation shows the plate not fully seated onto the shaft of the 1st metatarsal and a gap at the osteotomy site.At a 1-year post-op follow up visit, x-ray evidence shows a non-union of the osteotomy and a broken non-locking screw.The patient is vitamin d deficient.A revision surgery was performed on (b)(6) 2020 to address the non-union and remove all hardware.None of the replacement hardware used were crossroads products.No non-conformances were identified in review of manufacturing records.Potentially, the plate and non-locking screw did not have adequate fixation intra-operatively due to the plate not being seated completely into position in the metatarsal shaft.Minibunion screws were removed in addition to the plate: ref: (b)(4), ln: 500740 qty: 1 product name: minibunion 4.5mm offset plate long.Ref: (b)(4) , ln: 500726 qty: 1 product name: minibunion locking screw 3.0mm x 16mm.Ref: (b)(4) , ln: 500723 qty: 1 product name: minibunion non-locking screw 2.7mm x 22mm.
 
Event or Problem Description
The original bunion correction was performed on (b)(6) 2019 with the crossroads minibunion products listed above.X-ray evidence immediately post-operation shows the plate not fully seated onto the shaft of the 1st metatarsal and a gap at the osteotomy site.At a 1-year post-op follow up visit, x-ray evidence shows a non-union of the osteotomy and a broken non-locking screw.The patient is vitamin d deficient.A revision surgery was performed on (b)(6) 2020 to address the non-union and remove all hardware.None of the replacement hardware used were crossroads products.

Brand Name
MINIBUNION
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key11747279
Report Number3011421599-2021-00006
Device Sequence Number11086896
Product Code HRS
UDI-Device Identifier00815432027170
UDI-Public00815432027170
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2021
Device Model Number3100-0045
Device Catalogue Number3100-0045
Device Lot Number500740
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR